# SDR PG92011F00010

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N893PA
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4679
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 704A33620000
- Condition: Cracked
- Location: Main Rotor
- Part time: 95 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PAD CRACKED FROM NEW.  EDGES FALLING APART WHILE INSTALLED ON ACFT.  R & R WITH ONLY 94.7 HRS PART TT.  PROBABLE CAUSE MAY BE BAD BATCH.  FOUND A 1200T INSPECTION.  MFRF0210 CODE.
